# SDR CA020731001

- Difficulty date: July 24, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: WE38304862
- Condition: Cracked
- Location: Apu Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) THE INITIAL PROBLEM REPORTED WAS THAT, WITH APU BLEED ON & BOTH PACKS OPERATING, DUCT PRESSURE WOULD DROP TO APPROX 20 PSI & APU BLEED CAUTION MESSAGE WAS POSTED. APU RPM ALSO DROPPED AND, DURING  ENGINE START, APU GEN DROPPED OFF LINE. 1ST ACTION TAKEN WAS TO MEL APU BLEED AIR, BUT THEN A FUEL LEAK WAS NOTICED. A FUEL PIPE AT FCU WAS TIGHTENED BUT FUEL WAS STILL LEAKING. APU WAS PLACED ON MEL AS THERE WAS INSUFFICIENT TIME TO TROUBLESHOOT FURTHER. CLH ENGINEERING SENT A COPY OF AOM 700-062 TO HAMBURG MAINT & REQUIRED THAT FUEL NOZZLES BE INSP FOR CRACKS. THIS WAS DONE  & A CRACK FOUND. CRACKED NOZZLE WAS REPLACED & APU WAS TESTED & REINSTATED TO SERVICE.
